Losartan and anti inflammatories - pain at night!

evielynn
evielynn Member Posts: 2
I currently take losartan to control high blood pressure and my doctor has prescibed ibuprofen 500mg x 2 daily. I understand these two drugs may interact. Has anyone any knowledge about them. And having only been recently diagnosed with OA, can anyone tell me why my knee pain gets much worse when I go to bed at night?

I would appreciate any advice at all. Thanks!

Comments

  • helpline_team
    helpline_team Posts: 2,288
    edited 30. Nov -1, 00:00
    Hi Evielynn

    Regarding the issue about medication if you feel that these two drugs are interacting and giving you side effects please speak to your doctor or your pharmacist as we are not medical experts.

    One possible reason for your increased night pain is the position your knees are in and lack of movement at night time.

    Perhaps other people experience these symptoms and will share how they cope.

    If you would like an information pack just private message us with your full name, age, and address or feel free to give us a call.

    Best wishes

    Simona